# SDR P5CA9800775

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: LD
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

ON LANDING, NR 2 ENGINE OIL PRESSURE LIGHT CAME ON, EGT ROSE IMMEDIATELY.  SHUT DOWN ENGINE.  EGT WAS 938 DEGREES PER M/M 71-00-00 PAGE 216 AREA B OVER TEMPERATURE.  ACCOMPLISHED VISUAL INSPECTION PER M/M 72-00-00, M/M 72-00-43 PAGE 115, 71-00-42, 71-00-46 AND 78-34-08.  NO DISCREPANCIES NOTED.  SUSPECT STALL IN REVERSE PLACARDED THRUST REVERSER PRECAUTIONARY.  AIRCRAFT SCHEDULED FOR BORESCOPE WITHIN 80 HOURS.
